# SDR SWIA202055005

- Difficulty date: November 19, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 44,484 hours, 37,926 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 601R103712
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET AT APPROXIMATELY WS 50 ON RIGHT WING TRAILING EDGE IS CRACKED.  C-CHECK RO 12/30/2020.  REMOVED AND REPLACED DAMAGED BRACKET RT WING APPROXIMATELY WS-50, IAW CRJ200 SRM INSTALL HI-LITE IAW CRJ SRM.
